# SDR DALA2019072404378

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 5,930 hours, 515 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3510, FIRE GROUND CREW REPORTED A BRAKE FIRE ON THE NR 2 AND 6 BRAKES WHILE PULLING INTO THE GATE. CORRECTIVE ACTION: MAINTENANCE INSPECTED THE WHEEL FUSIBLE PLUG AND WAS NOT MELTED AND THE WHEEL-BRAKE TEMPERATURE WAS LESS THAN 800 DEGREES C AND FOLLOWED THE AMM. ALL WHEELS SHOWED NO DEFECTS. LP 6296308
